Genetic diversity and multiple origins of polyploid Atriplex nummularia Lindl. (Chenopodiaceae)
Article first published online: 25 OCT 2011
© 2011 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 105, Issue 1, pages 218–230, January 2012
How to Cite
SAMPSON, J. F. and BYRNE, M. (2012), Genetic diversity and multiple origins of polyploid Atriplex nummularia Lindl. (Chenopodiaceae). Biological Journal of the Linnean Society, 105: 218–230. doi: 10.1111/j.1095-8312.2011.01787.x
- Issue published online: 7 DEC 2011
- Article first published online: 25 OCT 2011
- Received 7 June 2011; revised 19 July 2011; accepted for publication 19 July 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!